MathSciNet Relay Station
MathSciNet bibliographic data
MR2737846 (2011i:70011) 70F07
Diacu, Florin; Pérez-Chavela, Ernesto Homographic solutions of the curved 3-body problem. J. Differential Equations 250 (2011), no. 1, 340–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement